# SDR CALA2016021900119

- Difficulty date: February 19, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 56,754 hours, 19,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65659733
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS INFLIGHT CREW NOTICED THAT GIRT BAR BRACKETS IN FLOOR ON BOTH FWD ENTRY DOORS ARE 180 DIFFERENT DIRECTION FROM BOTH AFT DOORS.  R & R ALL FOUR FLOOR BRACKETS IAW 25-66-02-400-801, FOR BOTH DOORS.  ALL OPERATIONS CHECKED GOOD.
